# SDR CALA2023022700558

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737-8
- Aircraft serial: 28951
- Aircraft time: 72,328 hours, 26,456 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Part number: 442653
- Condition: None
- Location: Engine 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

CREW REPORTED E1 FAILURE DURING CLIMB THRU FL210. ALL TAKE OFF P ARAMETERS NORMAL. ENGINE STARTED SLOW ROLL BACK AT FL210. CREW F LLOWED QRH, SHUT DOWN ENGINE CREW DEBRIEF: NORMAL T/O PARAMETERS; E1 SLOW ROLL BACK REF FIM 73-31 TASK 803 FOR FUEL FLOW WAS NOT DETECTED DURING ACCOMPLISHED OVERWEIGHT LANDING INSPECTION PER AMM ACCOMPLISHED INSPECTION OF ENGINE AFTER WINDWILLING PER AMM DURING CLIMB THRU FL210. CREW REPORTED WINDMILL TIME 20 MINUTES START ATTEMPT, AT STEP F.(2) WIRE AND VOTAGE CHECKED OK. 05-51-35-210-801. NO SIGNS OF DAMAGE OR LEAKAGE, OK FOR SERVICE 71-00-00-210-802-F00. REPORTED WINDWILL TIME OF 20 MINUTES, NO WITH OIL PRESSURE. LANDING WT 149963 NORMAL LANDING NO HARD BRAK FURTHER ACTION REQUIRED ING. ALL E1 PARAMETERS ROLL BACK AT SAME RATE. ENG FAIL ON PER FIM TASK 73-31 TASK 803 STEP F.(2)F. NEXT STEP IS REPLACEMENT OF HMU ADD FAULT: 73-11551 REF LOG PAGES #3939111 AND #3939102 FOR CORRECTIVE ACTION TAKEN OPS CHECK GOOD ON GROUND RUN IAW AMM 71-00-00
